Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 155, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 24, 2006, 3:55 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2006, 3:55 PM CDT (20:55 UTC)
- Expired
- May 24, 2006, 4:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Christian County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 4:23 PM CDT | TSTM WND DMG | Palmer, IL | POWER LINES DOWN IN PLAMER. |
| May 24, 4:27 PM CDT | TSTM WND DMG | Edinburg, IL | POWER LINES DOWN. |
| May 24, 4:27 PM CDT | TSTM WND DMG | Morrisonville, IL | POWER LINES DOWN. |
| May 24, 4:33 PM CDT | HAIL 0.88 | 1 S Taylorville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 242055
SVRILX
ILC021-167-242145-
/O.NEW.KILX.SV.W.0155.060524T2055Z-060524T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT WED MAY 24 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN CENTRAL ILLINOIS.
SOUTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS.
* UNTIL 445 PM CDT
* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DIVERNON...AND WAS MOVING EAST NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MORRISONVILLE...
KINCAID...
EDINBURG...
TAYLORVILLE...
STONINGTON...
MOUNT AUBURN...
OTHER LOCATIONS IN THE WARNING INCLUDE...SHARPSBURG...SICILY...
WILLEYS...OWANECO AND PALMER.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3964 8978 3949 8956 3937 8951 3947 8904
3979 8921
$$
MILLER3 follow-up statements
000
WWUS53 KILX 242104
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED MAY 24 2006
ILC021-167-242145-
/O.CON.KILX.SV.W.0155.000000T0000Z-060524T2145Z/
SANGAMON-CHRISTIAN-
404 PM CDT WED MAY 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN SANGAMON AND CHRISTIAN COUNTIES...
AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR SICILY...OR ABOUT 12 MILES SOUTHEAST OF SPRINGFIELD...
MOVING NORTHEAST AT 40 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
KINCAID.
EDINBURG.
TAYLORVILLE.
MOUNT AUBURN.
STONINGTON.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3964 8978 3949 8956 3937 8951 3947 8904
3979 8921
$$
SMITH000
WWUS53 KILX 242131
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT WED MAY 24 2006
ILC167-242140-
/O.CAN.KILX.SV.W.0155.000000T0000Z-060524T2145Z/
SANGAMON-
430 PM CDT WED MAY 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR SANGAMON COUNTY HAS BEEN
CANCELLED...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3967 8942 3951 8952 3937 8951 3947 8904
3979 8921
$$
ILC021-242145-
/O.CON.KILX.SV.W.0155.000000T0000Z-060524T2145Z/
CHRISTIAN-
430 PM CDT WED MAY 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CHRISTIAN COUNTY...
AT 428 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. TRAINED SPOTTERS HAVE REPORTED MULTIPLE POWER LINES DOWN IN
THE PATH OF THE STORM. THIS STORM WAS LOCATED NEAR STONINGTON...OR
ABOUT 12 MILES NORTH OF TAYLORVILLE...MOVING EAST AT 40 MPH.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3967 8942 3951 8952 3937 8951 3947 8904
3979 8921
$$
HJS000
WWUS53 KILX 242147
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT WED MAY 24 2006
ILC021-242155-
/O.EXP.KILX.SV.W.0155.000000T0000Z-060524T2145Z/
CHRISTIAN-
445 PM CDT WED MAY 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHRISTIAN COUNTY EXPIRED AT
445 PM CDT...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CHRISTIAN
COUNTY UNTIL 515 PM CDT...
AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING IN WESTERN CHRISTIAN COUNTY
HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
THE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CHRISTIAN
COUNTY UNTIL 515 PM CDT. A SEVERE STORM WAS LOCATED NEAR TAYLORILLE...MOVING
EAST AT 40 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. REMAIN ALERT TO
THE POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3967 8942 3951 8952 3937 8951 3947 8904
3979 8921
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:00 PM CDT, 55 minutes earlier.
Area forecast discussion, May 24, 3:00 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT WED MAY 24 2006 .DISCUSSION... MAIN CONCERN IN THIS FORECAST CYCLE IS THE CONVECTION EXPECTED TO FIRE OVER REGION TODAY AND TONIGHT...LINGERING INTO THURSDAY NIGHT. THEN DRY CONDITIONS THROUGH THE REST OF THE PERIOD. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... MOISTURE CHANNEL SATELLITE IMAGERY SHOWS UPPER LOW CENTER IN SOUTHEASTERN ND WITH RAPID DRYING SEEN BEHIND SIGNIFICANT SHORTWAVE ROTATING EAST OVER IA. THIS SHORTWAVE EXTENDED FROM SOUTHEAST MN OVER EASTERN IA TO NORTH CENTRAL MO. THIS EASTWARD ROTATION SHOULD CONTINUE TO ENHANCE THE UPPER LEVEL DIFLUENCE OVER A CONTINUING DESTABLIZING AIRMASS. NORTH-SOUTH MOISTURE AXIS IS OVER CENTRAL MO IN LOW LEVELS. EASTERN EDGE OF THE DEEPER LOW LEVEL MOISTURE CONTINUED TO ADVECT EAST INTO THE CWA...AS THE SURFACE DEW POINTS CONTINUE TO INCREASE. 18Z UPPER AIR RUN AT ILX CONTINUES TO SHOW COULD WINDS ALOFT THOUGH THE SHEAR IS LIMITED...OTHER THAN AT THE LOWEST LAYERS. EXPECT SEVERE POTENTIAL IN THE NORTHERN 2/3 OF CWA IN THE AFTERNOON/EVENING WITH THE UPPER LEVEL WAVE MOVING THROUGH...DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT WITH A ISOLATED TORNADO POSSIBLE. LATER DEVELOPMENT POSSIBLE THIS EVENING TO MOVE INTO SOUTHEAST CWA WITH LOW LEVEL JET TO STRENGTHEN OVER SOUTHERN MO. AS THE SURFACE LOW MOVES INTO THE STATE OVERNIGHT AND THROUGH THE DAY THURSDAY...THE FOCUS OF POSSIBLE REDEVELOPMENT SHIFTS TO SOUTHEAST SECTIONS OF THE CWA AHEAD OF THE FRONT. LONG TERM...SATURDAY THROUGH WEDNESDAY... EXTENDED MODELS ARE VERY SIMILAR IN PROG OF BUILDING OF UPPER RIDGE OVER CENTRAL US. THE RIDGE WILL AID IN HOLDING THE SURFACE FRONTAL ZONE OFF TO THE WEST THROUGH THE PERIOD. THERE MAY BE CONVECTION TO FIRE ON THE FRONT AND DRIFT INTO THE WARNING AREA...HOWEVER IS STILL TOO EARLY TO CARRY THESE POPS. THEREFORE...WILL STAY WITH MAINLY DRY EXTENDED PERIODS. NO SIGNIFICANT CHANGES MADE TO THE GRIDS. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && GOETSCH
Hazardous weather outlook, May 24, 11:07 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1107 AM CDT WED MAY 24 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-251200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1107 AM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL APPROACH THE AREA TODAY AND INTERACT WITH WARM MOIST AIR FROM THE GULF OF MEXICO. THIS COMBINATION WILL PRODUCE THUNDERSTORMS ACROSS THE AREA TODAY AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE. THE PRIMARY RISK OF SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO LATER IS ALSO POSSIBLE THIS AFTERNOON AND INTO THIS EVENING WEST OF INTERSTATE 55. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY AND THURSDAY NIGHT AS A WEAK SYSTEM MOVES THROUGH THE AREA. AT THIS TIME...NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND INTO TONIGHT. HJS
In the hours before
Local storm report, May 24, 3:11 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 6 SE LEWISTOWN 40.34N 90.07W
05/24/2006 FULTON IL LAW ENFORCEMENT
SHERIFF REPORTED 4 TREES DOWN ON IL ROUTE 78 6 MILES SE
OF LEWISTOWN
&&
KELLYLocal storm report, May 24, 3:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
318 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL LEWISTOWN 40.40N 90.16W
05/24/2006 E1.00 INCH FULTON IL EMERGENCY MNGR
REPORT FROM FULTON COUNTY EMERGENCY MANAGER
0314 PM HAIL ST. DAVID 40.49N 90.05W
05/24/2006 E1.75 INCH FULTON IL TRAINED SPOTTER
REPORT FROM TRAINED SPOTTER
0317 PM HAIL ST. DAVID 40.49N 90.05W
05/24/2006 E1.00 INCH FULTON IL EMERGENCY MNGR
QUARTER SIZED HAIL IN ST DAVID
&&
KELLYLocal storm report, May 24, 3:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 1 W ST. DAVID 40.49N 90.07W
05/24/2006 E3.00 INCH FULTON IL EMERGENCY MNGR
2.5 INCH TO 3 INCH HAIL...DURATION OF HAIL...5 MINUTES
&&
KELLYLocal storm report, May 24, 3:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG CANTON 40.56N 90.04W
05/24/2006 FULTON IL EMERGENCY MNGR
LIMBS AND POWERLINES DOWN ON IL ROUTE 9
0330 PM TSTM WND DMG 3 E PLEASANT PLAINS 39.87N 89.86W
05/24/2006 SANGAMON IL EMERGENCY MNGR
POWERLINES DOWN ALONG ROUTE 125 3 MILES EAST OF PLEASANT
PLAINS
0330 PM TSTM WND DMG HANNA CITY 40.69N 89.79W
05/24/2006 PEORIA IL PUBLIC
LARGE TREE LIMBS DOWN...PUBLIC REPORT VIA SHERIFF
0334 PM HAIL 2 W TRIVOLI 40.69N 89.92W
05/24/2006 E1.00 INCH PEORIA IL EMERGENCY MNGR
HAIL AT THE CORNER OF STONE SCHOOL ROAD AND IL ROUTE 116
&&
KELLYLocal storm report, May 24, 3:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST TREMONT 40.53N 89.49W
05/24/2006 M65.00 MPH TAZEWELL IL EMERGENCY MNGR
MEASURED AT EOC
0342 PM TSTM WND GST 1 S MACKINAW 40.52N 89.36W
05/24/2006 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
FROM SIGNIFICANT WEATHGER OBSERVER NETWORK
0343 PM TSTM WND GST 2 E HOPEDALE 40.42N 89.38W
05/24/2006 M70.00 MPH TAZEWELL IL EMERGENCY MNGR
AT IL ROUTE 122 AND BEEMACK ROAD
0344 PM TSTM WND GST MACKINAW 40.53N 89.36W
05/24/2006 M60.00 MPH TAZEWELL IL LAW ENFORCEMENT
MEASURED BY MACKINAW PD
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 46 min |
| May 24, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 46 min |
| May 24, 3:23 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 50 min |
| May 24, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 49 min |
| May 24, 3:33 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 34 min |
| May 24, 3:47 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 43 min |
| May 24, 3:59 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 46 min |
| May 24, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Shelby | 63 min |
| May 24, 4:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 33 min |
| May 24, 4:49 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 56 min |
| May 24, 4:53 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 32 min |
| May 24, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 31 min |
| May 24, 5:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 54 min |
| May 24, 5:09 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas | 66 min |
| May 24, 5:13 PM CDT | Tornado Warning | ILX | Moultrie, Shelby | 32 min |
| May 24, 5:24 PM CDT | Tornado Warning | ILX | Coles, Douglas | 36 min |
| May 24, 5:31 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 59 min |
| May 24, 5:34 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| May 24, 5:35 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 55 min |
| May 24, 5:49 PM CDT | Tornado Warning | ILX | Clark, Edgar | 41 min |
| May 24, 5:57 PM CDT | Tornado Warning | ILX | Coles, Douglas | 18 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Effingham | 46 min |
| May 24, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 30 min |
| May 24, 6:33 PM CDT | Severe Thunderstorm Warning | ILX | Jasper | 42 min |
| May 24, 6:39 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 66 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.